Tài liệu tham khảo |
Loại |
Chi tiết |
[1] D. Cvetkovic, P. Rowlinson, S. Simic, 2010, "An Introduction to the The- ory of Graph Spectra", Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
An Introduction to the Theory of Graph Spectra |
Tác giả: |
D. Cvetkovic, P. Rowlinson, S. Simic |
Nhà XB: |
Cambridge University Press |
Năm: |
2010 |
|
[5] C. Godsil, G. Royle, Algebraic Graph Theory, Springer, New York, 2001 |
Sách, tạp chí |
Tiêu đề: |
Algebraic Graph Theory |
Tác giả: |
C. Godsil, G. Royle |
Nhà XB: |
Springer |
Năm: |
2001 |
|
[6] Alon N., Tools from higher algebra, in Handbook of Combinatoric. (eds.Graham R., Grotchel M., Lovasz L.), North-Holland Elsevier (Amsterdam) 1995, pp. 1749-1783 |
Sách, tạp chí |
Tiêu đề: |
Handbook of Combinatoric |
Tác giả: |
Alon N |
Nhà XB: |
North-Holland Elsevier |
Năm: |
1995 |
|
[8] Aton N., Milman V. D., λ 1 , isoperimetric inequalities for graphs, and su- perconcentrators, J. Combin. Theory Ser. B 38 (1985), 73-88 |
Sách, tạp chí |
Tiêu đề: |
isoperimetric inequalities for graphs, and superconcentrators |
Tác giả: |
Aton N., Milman V. D |
Nhà XB: |
J. Combin. Theory Ser. B |
Năm: |
1985 |
|
[9] L. A. Vinh, On kaleidoscopic pseudo-randomness of finite Euclidean graphs, Discussiones Mathematicae Graph Theory 32(2) (2012) 279 – 287 |
Sách, tạp chí |
Tiêu đề: |
On kaleidoscopic pseudo-randomness of finite Euclidean graphs |
Tác giả: |
L. A. Vinh |
Nhà XB: |
Discussiones Mathematicae Graph Theory |
Năm: |
2012 |
|
[12] A. Abdollahi, S. Janbanz, M. R. Oboudi, Distance between spectra of graphs, Linear Algebra Appl. 466 (2015) 401–408 |
Sách, tạp chí |
Tiêu đề: |
Distance between spectra of graphs |
Tác giả: |
A. Abdollahi, S. Janbanz, M. R. Oboudi |
Nhà XB: |
Linear Algebra and its Applications |
Năm: |
2015 |
|
[14] I. Jovanovi´ c, Z. Stani´ c, Spectral distances of graphs, Linear Algebra Appl.436 (2012) 1425–1435 |
Sách, tạp chí |
Tiêu đề: |
Spectral distances of graphs |
Tác giả: |
I. Jovanović, Z. Stanić |
Nhà XB: |
Linear Algebra and Its Applications |
Năm: |
2012 |
|
[15] A. Abdollahi, Sh. Janbaz, M.R. Oboudi, Cospectrality measures of graphs with at most six vertices, preprint,http://sciold.ui.ac.ir/ a.abdollahi/PDF/Cospec-Tab.pdf |
Sách, tạp chí |
Tiêu đề: |
Cospectrality measures of graphs with at most six vertices |
Tác giả: |
A. Abdollahi, Sh. Janbaz, M.R. Oboudi |
|
[2] de Abreu N. M. M., Old and new results on algebraic connectivity of graphs, Linear Algebra Appl. 423 (2007), 53-73 |
Khác |
|
[3] Alon N., Eigenvalues and expanders, Combinatorica 6 (1986), 83-96 |
Khác |
|
[4] J.H. Smith, Symmetry and multiple eigenvalues of graphs, Glas. Mat. Ser.III 12(1) (1977) 3–8 |
Khác |
|
[7] Alon N., Milman V. D., Eigenvalues, expanders and superconcentrators, Proc. 25th Annual Symp. on Foundations of Computer Science, Singer Island, Florida, IEEE ( 1984), pp. 320-322 |
Khác |
|
[10] L. A. Vinh, Explicit construction of 3-e.c. graphs from quadrances, Aus- tralasian Journal of Combinatorics 51 (2011), 3 – 6 |
Khác |
|
[11] D. Stevanivié, Research problems from the Aveiro Workshop on Graph Spectra, Linear Algebra Appl. 423 (2007) 172–181 |
Khác |
|
[13] A. Abdollahi, M.R. Oboudi, Cospectrality of graphs, Linear Algebra Appl.451 (2014) 169–181 |
Khác |
|